Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Jacksonville, FL

May 7, 2012Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 7, 2012, 5:58 PM EDT for Suwannee County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2012, 5:58 PM EDT (21:58 UTC)
Expired
May 7, 2012, 6:45 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
May 7, 6:00 PM EDTHAIL 1Luraville, FLPOWER LINES AND A TRANSFORMER ALSO DOWN NEAR LURAVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS52 KJAX 072158
SVRJAX
FLC121-072245-
/O.NEW.KJAX.SV.W.0053.120507T2158Z-120507T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 645 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHEAST OF LURAVILLE...OR 10 MILES SOUTHWEST OF
  LIVE OAK. THIS STORM WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LURAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3031 8321 3028 8300 3005 8301 3006 8307
      3008 8308 3010 8312 3009 8319 3011 8323
      3015 8324 3017 8324 3019 8326
TIME...MOT...LOC 2158Z 010DEG 1KT 3021 8313

$$
1 follow-up statement
020 
WWUS52 KJAX 072217
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
617 PM EDT MON MAY 7 2012

FLC121-072245-
/O.CON.KJAX.SV.W.0053.000000T0000Z-120507T2245Z/
SUWANNEE FL-
617 PM EDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN SUWANNEE COUNTY...

AT 617 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEWBURN...OR 11 MILES SOUTHWEST OF LIVE OAK. THIS STORM WAS NEARLY
STATIONARY.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3031 8321 3029 8307 3014 8310 3016 8324
      3017 8324 3019 8326
TIME...MOT...LOC 2217Z 010DEG 1KT 3020 8313

$$

PRESNALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:57 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, May 7, 2:57 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON MAY 7 2012

...NUMEROUS SHOWERS AND EMBEDDED STORMS EXPECTED THROUGH WEDNESDAY...

...DRIER CONDITIONS EXPECTED FOR THE END OF THE WEEK...

.SHORT TERM...NOW THROUGH THURSDAY...

REST OF THIS AFTERNOON AND EVENING...VERY LITTLE STEERING FLOW HAS
ALLOWED NUMEROUS SHOWERS AND STORMS TO FIRE IN BAND OF HIGHER
MOISTURE ACROSS COASTAL NE FL AND ALL OF SE GA...WHILE AREAS ACROSS
INLAND NE FL WILL FIRE VERY SOON AS GOMEX SBRZ MOVES INLD AND RUNS
INTO OUTFLOWS FROM EARLIER CONVECTION. TEMPS HAVE TOPPED OUT MAINLY
IN THE 80S. A FEW SLOW MOVING STRONG STORMS HAVE KICKED OUT SOME
SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL BUT EXPECT ANY
SEVERE STORMS TO REMAIN ISOLATED.

TONIGHT...ACTIVITY IS MOSTLY DIURNALLY DRIVEN AND WILL FADE BY
MIDNIGHT WITH JUST ISOLATED SHOWERS POSSIBLE AFTER MIDNIGHT. LOWS
WILL GENERALLY BE IN THE 60S...SOME PATCHY FOG POSSIBLE BUT NOT
CONFIDENT ENOUGH TO INCLUDE IN ZFP/GRIDS.

WEDNESDAY...FAIRLY SIMILAR CONDITIONS TO TODAY WITH PRECIP WATER
LEVELS AROUND 1.50 INCHES...COOL TEMPS ALOFT ADDING TO INSTABILITY
AND WEAK STEERING FLOW. THIS WILL LEAD TO SCATTERED SHOWERS
TRIGGERED BY THE LATE MORNING HOURS BECOMING NUMEROUS SHOWERS AND
STORMS BY THE AFTERNOON HOURS. SCATTERED STRONG AND ISOLATED SEVERE
STORMS STILL POSSIBLE WITH HAIL...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL DUE TO SLOW STORM MOTION. MAX TEMPS IN THE MID/UPPER 80S.

WED NIGHT/THURSDAY...LOW DEVELOPS OVER THE CAROLINAS AND TRACKS
NORTHEAST AND WILL DRAG A COLD FRONT ACROSS THE FORECAST AREA.
NUMEROUS SHOWERS AND TSTMS WED EVENING WILL BECOME MORE ISOLD/SCTD
AFTER MIDNIGHT WITH LOSS OF DAYTIME HEATING AND BY THURSDAY WILL
REALLY ONLY IMPACT PORTIONS OF NE FL SOUTH OF A LINE FROM GNV-JAX AS
THEY MAY RE-DEVELOP WITH DAYTIME HEATING.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI/SAT...SEASONABLY DRY CONDITIONS ARE EXPECTED WITH NEAR NORMAL
TEMPS IN THE 80S IN THE ONSHORE FLOW.

SUN/MON...A MOISTENING ONSHORE FLOW ALONG WITH MID LEVEL TROUGHING
WILL ALLOW FOR SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS AND
TEMPS NEAR SEASONABLE LEVELS IN THE 80S.

&&

.AVIATION...

HIGHEST CHANCES FOR THUNDERSTORMS THIS AFTERNOON WILL BE AT VQQ
AND GNV AS THE BEST COVERAGE SPREADS INLAND. GREATEST THREAT FOR
IFR IMPACTS IN HEAVY RAIN WILL BE AT GNV LATER THIS AFTERNOON. FOR
THE REMAINING TERMINALS...CONFIDENCE HAS LOWERED ENOUGH TO REMOVE
THUNDER. A BRIEF SHOWER THOUGH WILL BE POSSIBLE. A PERIOD OF LOW
CEILINGS AND VISIBILITIES WILL ONCE AGAIN BE POSSIBLE AT GNV AND
VQQ LATE TONIGHT BUT CONFIDENCE IS NOT HIGH ENOUGH TO PLACE IFR
CONDITIONS IN THE TAFS THIS FAR IN ADVANCE. MOST CONVECTION
TOMORROW WILL HOLD OFF UNTIL THE AFTERNOON...JUST BEYOND THIS TAF
PERIOD.

&&

.MARINE...

NORTHEASTERLY SURGE WILL CONTINUE TO PRODUCE 15 TO 20 KNOT WINDS
ACROSS THE GEORGIA WATERS THIS AFTERNOON AND INTO EARLY THIS
EVENING. WILL BREAK OUT THIS PORTION IN THE CWF AND GO WITH A SCEC
HEADLINE THROUGH THE EVENING HOURS. ONSHORE FLOW WILL CONTINUE
THROUGH TUESDAY...THEN WINDS WILL SHIFT BACK TO THE WEST AS AN OLD
FRONTAL BOUNDARY LIFTS BACK TO THE NORTH TUESDAY NIGHT. A COLD
FRONT WILL QUICKLY PUSH THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING AND WINDS WILL INCREASE TO 15 TO 20 KNOTS AS THEY VEER
FROM WEST TO NORTHEAST DURING THE DAY.

ASTRONOMICAL HIGH TIDES WILL RUN ABOUT A HALF FOOT TO A FOOT ABOVE
NORMAL TONIGHT AND SOME MINOR COASTAL FLOODING WILL BE POSSIBLE
ALONG THE COAST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AT THE
TIME OF HIGH TIDE THIS EVENING. A COASTAL FLOOD ADVISORY HAS BEEN
ISSUED TO ACCOUNT FOR THIS POSSIBILITY.

RIP CURRENTS: MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  86  65  87 /  50  60  50  70
SSI  69  82  70  83 /  40  50  30  70
JAX  65  86  67  87 /  40  60  50  70
SGJ  67  83  68  84 /  40  50  50  70
GNV  64  87  65  87 /  60  60  60  60
OCF  65  87  66  87 /  60  60  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/
Hazardous weather outlook, May 7, 3:20 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT MON MAY 7 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 PM EDT MON MAY 7 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...A CHANCE OF STRONG TO SEVERE STORMS THROUGH WEDNESDAY WITH LOCALLY
HEAVY RAINFALL...

...MODERATE RISK OF RIP CURRENTS TODAY...

......COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1
AM EDT TUESDAY...

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON...WITH A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE
OF PRODUCING STRONG WIND GUSTS AND HAIL. STORM MOTION WILL BE
SLOW...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SLOW MOVING
AND TRAINING STORM CELLS.

PERSISTENT ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS TODAY.

ONSHORE FLOW AND HIGHER THAN NORMAL ASTRONOMICAL TIDES WILL PRODUCE
MINOR FLOODING AT COASTAL LOCATIONS NEAR THE TIMES OF HIGH TIDE LATE
THIS EVENING.

THUNDERSTORM ACTIVITY WILL DECREASE THIS EVENING AFTER SUNSET...
HOWEVER ISOLATED STORMS WILL REMAIN POSSIBLE OVERNIGHT WHICH COULD
CREATE GUSTY WINDS AND PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

SOME STORMS COULD BE LOCALLY STRONG TUESDAY AND WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD AS WELL AS LOCALLY HEAVY RAINFALL.

INCREASED ONSHORE FLOW WILL ELEVATE THE RISK OF RIP CURRENTS ON
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF WARNINGS ARE ISSUED.

SPOTTERS ARE REQUESTED TO RELAY STORM REPORTS TO THE NWS INCLUDING
WIND DAMAGE...HAIL REPORTS AND FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH/MKT

In the hours before

Special weather statement, May 7, 4:53 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT MON MAY 7 2012

GAZ133>135-072130-
APPLING-BACON-JEFF DAVIS-
453 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN JEFF
DAVIS...CENTRAL APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 530 PM EDT...

AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF ALMA...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ALMA AND BAXLEY THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3161 8219 3149 8258 3151 8260 3155 8260
      3156 8262 3157 8263 3167 8263 3182 8230
TIME...MOT...LOC 2053Z 245DEG 18KT 3161 8253

TRABERT
Special weather statement, May 7, 4:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT MON MAY 7 2012

FLZ020>022-072130-
COLUMBIA-HAMILTON-SUWANNEE-
458 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF WHITE SPRINGS...
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
WINFIELD...WELLBORN...SUWANNEE VALLEY AND WHITE SPRINGS THROUGH 530
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8293 3046 8269 3026 8261 3018 8280
TIME...MOT...LOC 2058Z 155DEG 1KT 3030 8275

TRABERT
Special weather statement, May 7, 5:00 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT MON MAY 7 2012

FLZ040-072130-
MARION-
500 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST
OF LOWELL TO 8 MILES SOUTH OF OCALA AIRPORT...STATIONARY. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...OCALA
AIRPORT...OCALA...LOWELL AND ANTHONY THROUGH 530 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2897 8233 2899 8235 2936 8235 2936 8210
      2897 8210 2897 8232
TIME...MOT...LOC 2100Z 270DEG 1KT 2927 8224 2906 8225

TRABERT
Special weather statement, May 7, 5:19 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT MON MAY 7 2012

FLZ040-072145-
MARION-
519 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...

AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLEMINGTON...OR 9 MILES NORTHEAST
OF WILLISTON...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND FLEMINGTON AND MCINTOSH THROUGH 545 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8240 2944 8242 2949 8241 2949 8222
      2947 8220 2946 8220 2946 8221 2943 8221
      2943 8220 2936 8221
TIME...MOT...LOC 2120Z 179DEG 7KT 2944 8232

TRABERT
Special weather statement, May 7, 5:30 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT MON MAY 7 2012

GAZ134-135-072200-
APPLING-BACON-
530 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL APPLING
AND NORTHEASTERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 600 PM EDT...

AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF BAXLEY...MOVING
NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY AND BAXLEY THROUGH 600 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3172 8251 3187 8235 3171 8214 3158 8235
TIME...MOT...LOC 2130Z 126DEG 7KT 3169 8236

TRABERT
Special weather statement, May 7, 5:51 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT MON MAY 7 2012

FLZ021-072215-
SUWANNEE-
551 PM EDT MON MAY 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM
EDT...

AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF NEWBURN...OR 10 MILES
SOUTHWEST OF LIVE OAK...STATIONARY. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND NEWBURN...DOWLING PARK AND LURAVILLE THROUGH
615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8323 3028 8297 3005 8303 3006 8307
      3008 8308 3010 8312 3010 8322 3015 8324
      3017 8324 3018 8325 3022 8325 3023 8326
TIME...MOT...LOC 2151Z 017DEG 2KT 3021 8311

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:21 PM EDTSpecial Weather StatementJAXFlagler39 min
May 7, 12:49 PM EDTAreal Flood AdvisoryJAXFlagler78 min
May 7, 12:58 PM EDTSpecial Weather StatementJAXFlagler32 min
May 7, 1:03 PM EDTSpecial Weather StatementJAXFlagler42 min
May 7, 1:40 PM EDTSpecial Weather StatementJAXPutnam50 min
May 7, 2:01 PM EDTSpecial Weather StatementJAXSaint Johns44 min
May 7, 2:32 PM EDTSpecial Weather StatementJAXPutnam28 min
May 7, 2:45 PM EDTCoastal Flood AdvisoryJAXFlagler, Nassau10 hr
May 7, 2:45 PM EDTSpecial Weather StatementJAXClay30 min
May 7, 2:51 PM EDTSpecial Weather StatementJAXNassau24 min
May 7, 3:16 PM EDTSpecial Weather StatementJAXDuval29 min
May 7, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval40 min
May 7, 4:02 PM EDTSpecial Weather StatementJAXDuval43 min
May 7, 4:20 PM EDTSpecial Weather StatementJAXMarion25 min
May 7, 4:38 PM EDTSpecial Weather StatementJAXMarion37 min
May 7, 4:51 PM EDTSpecial Weather StatementJAXMarion24 min
May 7, 4:58 PM EDTSpecial Weather StatementJAXColumbia32 min
May 7, 5:00 PM EDTSpecial Weather StatementJAXMarion30 min
May 7, 5:19 PM EDTSpecial Weather StatementJAXAlachua26 min
May 7, 5:51 PM EDTSpecial Weather StatementJAXSuwannee24 min
May 7, 6:46 PM EDTSpecial Weather StatementJAXSuwannee29 min
May 7, 7:35 PM EDTSpecial Weather StatementJAXHamilton25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.